March  2020, 28(1): 327-346. doi: 10.3934/era.2020019

Weak approximative compactness of hyperplane and Asplund property in Musielak-Orlicz-Bochner function spaces

1. 

College of Mathematical Sciences, Harbin Engineering University, Harbin 150001, China

2. 

Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

* Corresponding author: Shaoqiang Shang

Received  December 2019 Revised  February 2020 Published  March 2020

In this paper, some criteria for weakly approximative compactness and approximative compactness of weak$ ^{*} $ hyperplane for Musielak-Orlicz-Bochner function spaces are given. Moreover, we also prove that, in Musielak-Orlicz-Bochner function spaces generated by strongly smooth Banach space, $ L_{M}^{0}(X) $ (resp $ L_{M}(X) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $. As a corollary, we obtain that $ L_{M}^{0}(R) $ (resp $ L_{M}(R) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $.

Citation: Shaoqiang Shang, Yunan Cui. Weak approximative compactness of hyperplane and Asplund property in Musielak-Orlicz-Bochner function spaces. Electronic Research Archive, 2020, 28 (1) : 327-346. doi: 10.3934/era.2020019
References:
[1]

A. Canino, B. Sciunzi and A. Trombetta, On the moving plane method for boundary blow-up solutions to semilinear elliptic equations, Adv. Nonlinear Anal., 9 (2020), no. 1, 1–6. doi: 10.1515/anona-2017-0221.  Google Scholar

[2]

S. Chen, Geometry of Orlicz Spaces, Dissertationes Math., (Rozprawy Mat.) Vol. 356, Warszawa, 1996,204 pp.  Google Scholar

[3]

M. Denker and H. Hudzik, Uniformly non-$l_{n}^{(1)}$ Musielak-Orlicz sequence spaces, Proc. Indian Acad. Sci. Math. Sci., 101 (1991), no. 2, 71–86. doi: 10.1007/BF02868018.  Google Scholar

[4]

L. L. Fang, W. T. Fu and H. Hudzik, Uniform Gateaux differentiablity and weak uniform rotundity in Musielak-Orlicz function spaces, Nonlinear Anal., 56 (2004), no. 8, 1133–1149. doi: 10.1016/j.na.2003.11.007.  Google Scholar

[5]

P. Foralewski, H. Hudzik and P. Kolwicz, Non-squareness properties of Orlicz-Lorentz sequence spaces, J. Funct. Anal., 264 (2013), no. 2,605–629. doi: 10.1016/j.jfa.2012.10.014.  Google Scholar

[6]

F. A. Hoeg and P. Lindqvist, Regularity of solutions of the parabolic normalized p-Laplace equation, Adv. Nonlinear Anal., 9 (2020), no. 1, 7–15. doi: 10.1515/anona-2018-0091.  Google Scholar

[7]

H. Hudzik and W. Kurc, Monotonicity properties of Musielak-Orlicz spaces and dominated best approximation in Banach lattices, J. Approx. Theory, 95 (1998), no. 3,353–368. doi: 10.1006/jath.1997.3226.  Google Scholar

[8]

H. Hudzik, W. Kurc and M. Wisła, Strongly extreme points in Orlicz function spaces, J. Math. Anal. Appl., 189 (1995), no. 3,651–670. doi: 10.1006/jmaa.1995.1043.  Google Scholar

[9]

H. Hudzik, W. Kowalewski and G. Lewicki, Approximate compactness and full rotundity in Musielak-Orlicz space and Lorentz-Orlicz space, Z. Anal. Anwend., 25 (2006), no. 2,163–192. doi: 10.4171/ZAA/1283.  Google Scholar

[10]

H. Hudzik and W. Kowalewski, On some local geometric properties in Musielak-Orlicz function spaces, Z. Anal. Anwend., 23 (2004), no. 4,683–712. doi: 10.4171/ZAA/1216.  Google Scholar

[11]

C. Imbert, T. Jin and L. Silvestre, Hölder gradient estimates for a class of singular or degenerate parabolic equations, Adv. Nonlinear Anal., 8 (2019), no. 1,845–867. doi: 10.1515/anona-2016-0197.  Google Scholar

[12]

P. Kolwicz and R. Pluciennik, P-convexity of Orlicz-Bochner function spaces, Proc. Am. Math. Soc., 126 (1998), no. 8, 2315–2322. doi: 10.1090/S0002-9939-98-04290-7.  Google Scholar

[13]

W. Kurc, Strictly and uniformly monotone Musielak-Orlicz spaces and applications to best approximation, J. Approx. Theory 69 (1992), no. 2,173–187. doi: 10.1016/0021-9045(92)90141-A.  Google Scholar

[14]

W. Lian and R. Xu, Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Adv. Nonlinear Anal., 9 (2020), no. 1,613–632. doi: 10.1515/anona-2020-0016.  Google Scholar

[15]

N. S. Papageorgiou and V. D. Rǎdulescu, Nonlinear nonhomogeneous Robin problems with superlinear reaction term, Adv. Nonlinear Stud., 16 (2016), no. 4,737–764. doi: 10.1515/ans-2016-0023.  Google Scholar

[16]

D. Preiss, R. Phelps and I. Namioka., Smooth Banach spaces, weak asplund spaces and monotone operators or usco mappings, Israel J. Math., 72 (1990), no. 3,257–279. doi: 10.1007/BF02773783.  Google Scholar

[17]

S. Shang and Y. Cui, Uniform rotundity and k-uniform rotundity in Musielak-Orlicz-Bochner function spaces and applications, J. Convex Anal., 22 (2015), no. 3,747–768.  Google Scholar

[18]

S. Shang, Y. Cui and Y. Fu, Smoothness and approximative compactness in Orlicz function spaces, Banach J. Math. Anal., 8 (2014), no. 1, 26–38. doi: 10.15352/bjma/1381782084.  Google Scholar

[19]

S. Shang, Y. Cui and Y. Fu, Extreme points and rotundity in Musielak-Orlicz-Bochner function spaces endowed with Orlicz norm, Abstr. Appl. Anal., (2010), Art. ID 914183, 13 pp. doi: 10.1155/2010/914183.  Google Scholar

[20]

S. Shang, Y. Cui and H. Hudzik, Uniform Gateaux differentiability and weak uniform rotundity in Musielak-Orlicz function spaces of Bochner type equipped with the Luxemburg norm, Nonlinear Anal., 75 (2012), no. 6, 3009–3020. doi: 10.1016/j.na.2011.11.012.  Google Scholar

[21]

R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), no. 12, 2732–2763. doi: 10.1016/j.jfa.2013.03.010.  Google Scholar

[22]

Y. Yang and R. Xu, Nonlinear wave equation with both strongly and weakly damped terms: Supercritical initial energy finite time blow up, Commun. Pure Appl. Anal., 18 (2019), no. 3, 1351–1358. doi: 10.3934/cpaa.2019065.  Google Scholar

show all references

References:
[1]

A. Canino, B. Sciunzi and A. Trombetta, On the moving plane method for boundary blow-up solutions to semilinear elliptic equations, Adv. Nonlinear Anal., 9 (2020), no. 1, 1–6. doi: 10.1515/anona-2017-0221.  Google Scholar

[2]

S. Chen, Geometry of Orlicz Spaces, Dissertationes Math., (Rozprawy Mat.) Vol. 356, Warszawa, 1996,204 pp.  Google Scholar

[3]

M. Denker and H. Hudzik, Uniformly non-$l_{n}^{(1)}$ Musielak-Orlicz sequence spaces, Proc. Indian Acad. Sci. Math. Sci., 101 (1991), no. 2, 71–86. doi: 10.1007/BF02868018.  Google Scholar

[4]

L. L. Fang, W. T. Fu and H. Hudzik, Uniform Gateaux differentiablity and weak uniform rotundity in Musielak-Orlicz function spaces, Nonlinear Anal., 56 (2004), no. 8, 1133–1149. doi: 10.1016/j.na.2003.11.007.  Google Scholar

[5]

P. Foralewski, H. Hudzik and P. Kolwicz, Non-squareness properties of Orlicz-Lorentz sequence spaces, J. Funct. Anal., 264 (2013), no. 2,605–629. doi: 10.1016/j.jfa.2012.10.014.  Google Scholar

[6]

F. A. Hoeg and P. Lindqvist, Regularity of solutions of the parabolic normalized p-Laplace equation, Adv. Nonlinear Anal., 9 (2020), no. 1, 7–15. doi: 10.1515/anona-2018-0091.  Google Scholar

[7]

H. Hudzik and W. Kurc, Monotonicity properties of Musielak-Orlicz spaces and dominated best approximation in Banach lattices, J. Approx. Theory, 95 (1998), no. 3,353–368. doi: 10.1006/jath.1997.3226.  Google Scholar

[8]

H. Hudzik, W. Kurc and M. Wisła, Strongly extreme points in Orlicz function spaces, J. Math. Anal. Appl., 189 (1995), no. 3,651–670. doi: 10.1006/jmaa.1995.1043.  Google Scholar

[9]

H. Hudzik, W. Kowalewski and G. Lewicki, Approximate compactness and full rotundity in Musielak-Orlicz space and Lorentz-Orlicz space, Z. Anal. Anwend., 25 (2006), no. 2,163–192. doi: 10.4171/ZAA/1283.  Google Scholar

[10]

H. Hudzik and W. Kowalewski, On some local geometric properties in Musielak-Orlicz function spaces, Z. Anal. Anwend., 23 (2004), no. 4,683–712. doi: 10.4171/ZAA/1216.  Google Scholar

[11]

C. Imbert, T. Jin and L. Silvestre, Hölder gradient estimates for a class of singular or degenerate parabolic equations, Adv. Nonlinear Anal., 8 (2019), no. 1,845–867. doi: 10.1515/anona-2016-0197.  Google Scholar

[12]

P. Kolwicz and R. Pluciennik, P-convexity of Orlicz-Bochner function spaces, Proc. Am. Math. Soc., 126 (1998), no. 8, 2315–2322. doi: 10.1090/S0002-9939-98-04290-7.  Google Scholar

[13]

W. Kurc, Strictly and uniformly monotone Musielak-Orlicz spaces and applications to best approximation, J. Approx. Theory 69 (1992), no. 2,173–187. doi: 10.1016/0021-9045(92)90141-A.  Google Scholar

[14]

W. Lian and R. Xu, Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Adv. Nonlinear Anal., 9 (2020), no. 1,613–632. doi: 10.1515/anona-2020-0016.  Google Scholar

[15]

N. S. Papageorgiou and V. D. Rǎdulescu, Nonlinear nonhomogeneous Robin problems with superlinear reaction term, Adv. Nonlinear Stud., 16 (2016), no. 4,737–764. doi: 10.1515/ans-2016-0023.  Google Scholar

[16]

D. Preiss, R. Phelps and I. Namioka., Smooth Banach spaces, weak asplund spaces and monotone operators or usco mappings, Israel J. Math., 72 (1990), no. 3,257–279. doi: 10.1007/BF02773783.  Google Scholar

[17]

S. Shang and Y. Cui, Uniform rotundity and k-uniform rotundity in Musielak-Orlicz-Bochner function spaces and applications, J. Convex Anal., 22 (2015), no. 3,747–768.  Google Scholar

[18]

S. Shang, Y. Cui and Y. Fu, Smoothness and approximative compactness in Orlicz function spaces, Banach J. Math. Anal., 8 (2014), no. 1, 26–38. doi: 10.15352/bjma/1381782084.  Google Scholar

[19]

S. Shang, Y. Cui and Y. Fu, Extreme points and rotundity in Musielak-Orlicz-Bochner function spaces endowed with Orlicz norm, Abstr. Appl. Anal., (2010), Art. ID 914183, 13 pp. doi: 10.1155/2010/914183.  Google Scholar

[20]

S. Shang, Y. Cui and H. Hudzik, Uniform Gateaux differentiability and weak uniform rotundity in Musielak-Orlicz function spaces of Bochner type equipped with the Luxemburg norm, Nonlinear Anal., 75 (2012), no. 6, 3009–3020. doi: 10.1016/j.na.2011.11.012.  Google Scholar

[21]

R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), no. 12, 2732–2763. doi: 10.1016/j.jfa.2013.03.010.  Google Scholar

[22]

Y. Yang and R. Xu, Nonlinear wave equation with both strongly and weakly damped terms: Supercritical initial energy finite time blow up, Commun. Pure Appl. Anal., 18 (2019), no. 3, 1351–1358. doi: 10.3934/cpaa.2019065.  Google Scholar

[1]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

[2]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

[3]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[4]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[5]

Giulia Cavagnari, Antonio Marigonda. Attainability property for a probabilistic target in wasserstein spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 777-812. doi: 10.3934/dcds.2020300

[6]

Alessandro Carbotti, Giovanni E. Comi. A note on Riemann-Liouville fractional Sobolev spaces. Communications on Pure & Applied Analysis, 2021, 20 (1) : 17-54. doi: 10.3934/cpaa.2020255

[7]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[8]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[9]

Abdollah Borhanifar, Maria Alessandra Ragusa, Sohrab Valizadeh. High-order numerical method for two-dimensional Riesz space fractional advection-dispersion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020355

[10]

Russell Ricks. The unique measure of maximal entropy for a compact rank one locally CAT(0) space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 507-523. doi: 10.3934/dcds.2020266

[11]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

[12]

Noah Stevenson, Ian Tice. A truncated real interpolation method and characterizations of screened Sobolev spaces. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5509-5566. doi: 10.3934/cpaa.2020250

[13]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[14]

Giulia Luise, Giuseppe Savaré. Contraction and regularizing properties of heat flows in metric measure spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 273-297. doi: 10.3934/dcdss.2020327

[15]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[16]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[17]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

 Impact Factor: 0.263

Metrics

  • PDF downloads (53)
  • HTML views (274)
  • Cited by (1)

Other articles
by authors

[Back to Top]